# SDR UALA2009071302043

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,210 hours, 19,395 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30656
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN 'FIELD OFF' LIGHT ILLUM WITH FIELD OFF SW PRESSED.  REPLACED NR 2 ENG IDG, OPS CHECKED ALL INDICATIONS NORMAL, NO LEAKS NOTED.
